| Model Number |
IPN915325 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
12/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
The report states, "splenic and renal embolization (confirmed by abdominal tac scan) with severe development of acute kidney injury, occurred 9 days after catheter placement." as a result, the iab was removed.Another iab was not inserted.Additional information states that "there is not a specific issue of the catheter, they had never seen all the physical alterations while using an iab catheter".The current patient condition is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.